RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 4, Pages 592–602 (Mi mz11942)  

This article is cited in 3 scientific papers (total in 3 papers)

The Number of Edges in Induced Subgraphs of Some Distance Graphs

Ph. A. Pushnyakov

Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Abstract: We obtain new estimates for the number of edges in induced subgraphs of some distance graph.

Keywords: distance graph, Turán's theorem.

DOI: https://doi.org/10.4213/mzm11942

Full text: PDF file (475 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:4, 582–591

Bibliographic databases:

MSC: 05D05
Received: 25.01.2018
Revised: 16.03.2018

Citation: Ph. A. Pushnyakov, “The Number of Edges in Induced Subgraphs of Some Distance Graphs”, Mat. Zametki, 105:4 (2019), 592–602; Math. Notes, 105:4 (2019), 582–591

Citation in format AMSBIB
\Bibitem{Pus19}
\by Ph.~A.~Pushnyakov
\paper The Number of Edges in Induced Subgraphs of Some Distance Graphs
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 4
\pages 592--602
\mathnet{http://mi.mathnet.ru/mz11942}
\crossref{https://doi.org/10.4213/mzm11942}
\elib{http://elibrary.ru/item.asp?id=37180564}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 4
\pages 582--591
\crossref{https://doi.org/10.1134/S0001434619030313}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000467561600031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065660408}


Linking options:
  • http://mi.mathnet.ru/eng/mz11942
  • https://doi.org/10.4213/mzm11942
  • http://mi.mathnet.ru/eng/mz/v105/i4/p592

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Pyaderkin, “On Threshold Probability for the Stability of Independent Sets in Distance Graphs”, Math. Notes, 106:2 (2019), 274–285  mathnet  crossref  crossref  isi  elib
    2. A. A. Sagdeev, “On a Frankl–Wilson Theorem”, Problems Inform. Transmission, 55:4 (2019), 376–395  mathnet  crossref  crossref  isi  elib
    3. Ph. A. Pushnyakov, A. M. Raigorodskii, “Estimate of the Number of Edges in Special Subgraphs of a Distance Graph”, Math. Notes, 107:2 (2020), 322–332  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:135
    References:19
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020